MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-6-HELIX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: as found condition (condition of returned device): the concerto implant coil was returned for analysis within a shipping box, inside of a sealed plastic biohazard pouch, an opened concerto outer carton, and within a dispenser coil.No microcatheter was returned.Visual inspection/damage location details: no introducer sheath was returned.The pushwire was found to be bent at ~142.1cm, bent at ~143.2cm, and kinked at ~153.1cm from the proximal end.The concerto implant coil was found to be broken off of the pushwire detach element.No implant coil was returned.No other anomalies were observed.Testing/analysis (including sem reports): due to the damaged condition of the concerto device no further resistance testing was performed.Conclusion: based on the device analysis and the reported information, the customer¿s report of ¿coil resistance/stuck in catheter¿ was unable to be confirmed; however, the event could not be ruled out.The damaged found with the concerto device was consistent with ¿advancing against resistance¿.The report notes that ¿the concerto coil could not be advanced.¿.Advancing the concerto device against resistance can lead to possible damage like pushwire damage (bends/kinks) and implant coil damage (stretching/ breaks); however, this could not be confirmed as no microcatheter was returned for assessment.Any contribution the microcatheter had towards the resistance and/or damage was unable to be verified.No details about the microcatheter used in the procedure were provided; therefore, compatibility was unable to be confirmed.A few possible causes of ¿coil resistance /stuck in catheter¿ are but not limited to incompatible catheter, user does not maintain continuous flush, tortuous anatomy, and/or damage or kink to pushwire; however, the root cause was unable to be determined.No mention of a patient's vessels tortuosity was reported.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that a concerto helix coil could not be advanced.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.Additional information was received.The procedure was completed by using a new product.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23513586
Report Number9617601-2025-02610
Device Sequence Number15888396
Product Code KRD
UDI-Device Identifier00847536044876
UDI-Public(01)00847536044876(17)280114(10)230458077
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-6-HELIX
Device Catalogue NumberNV-2-6-HELIX
Device Lot Number230458077
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown